Rhinorest-CF Tablets

Products Enquiry

    Enquiry for

    Enquiry for

    Rhinorest-CF Tablets

    Nimesulide 100 mg, Paracetamol 325 mg, Phenylephrine 10 mg & Caffeine 25 mg
    Cough & Fever
    1 x 10 Tablets (Blister Pack)
    As directed by Physician

    Description

    Product Description :

    Nimesulide + Paracetamol + Phenylephrine + Caffeine is used in the treatment of common cold symptoms. Advanced combination helps provide relief from cold symptoms like runny nose, watery eyes, fever and headache.

    Nimesulide + Paracetamol + Phenylephrine + Caffeine is used in the treatment of common cold symptoms. Advanced combination helps provide relief from cold symptoms like runny nose, watery eyes, fever and headache.

    In Treatment of Common cold and Allergies

    • Take this medicine in the dose and duration as advised by your doctor.
    • Swallow it as a whole. Do not chew, crush or break it.

    Nimesulide is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause pain and inflammation (redness and swelling). Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Caffeine is a central nervous system stimulant which works by blocking the action of certain natural substances (adenosine and phosphodiesterase). It can increase alertness and improve energy levels.

    Product Information

    Benefits :

    • Allergic Rhinitis
    • Sinusitis
    • Demographic
    • Common Cold
    • Chronic Bronchitis
    • Occular Allergy

    Mechanism of Action :

    Nimesulide is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause pain and inflammation (redness and swelling). Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Caffeine is a central nervous system stimulant which works by blocking the action of certain natural substances (adenosine and phosphodiesterase). It can increase alertness and improve energy levels.

    You cannot copy content of this page

    error: Content is protected !!